# SDR HEEA087455

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 8,373 hours
- Engine: Allsn 250C20
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 53159
- Part serial: JH980521
- Condition: Intermittent
- Location: Igniter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STARTING PROBLEM. REPLACED IGNITER.
